MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP SWVLK 3.5X 15.8MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP SWVLK 3.5X 15.8MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP SWVLK 3.5X 15.8MM
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on 08/18/2022 by a arthrex employee via email that an ar-2325bcc swivellock anchor backed out.This was discovered during a case with no patient harm.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation.

Brand Name
BIO-COMP SWVLK 3.5X 15.8MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19082124
Report Number1220246-2024-01960
Device Sequence Number15360694
Product Code MAI
UDI-Device Identifier00888867026957
UDI-Public00888867026957
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberBIO-COMP SWVLK 3.5X 15.8MM
Device Catalogue NumberAR-2325BCC
Device Lot Number14955583
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2022
Initial Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown